IJPAM: Volume 74, No. 3 (2012)
PARTS OF THE RANGE OF THE CUBICS
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Here we prove the existence of linearly normal smooth curves , , with maximal rank, , any genus at most of order and general moduli. In this range of degrees and genera we prove the surjectivity of the restriction map .
Received: September 5, 2011
AMS Subject Classification: 14H50, 14H51
Key Words and Phrases: postulation, curve with general moduli, maximal rank conjecture, cubic hypersurfaces
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395